question-icon

What causes fatigue after taking Acitretin and Prednisone?

default
Posted on Mon, 25 Jul 2016
Question: I am taking 25mg of actitretin since Saturday an also taking predisone 20mg to control psisocasis itching on my feet. I have felt so fatigued
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

If scaling on extensor surfaces is marked with frequent recurrence of flares despite prednisolone then PUVA therapy, emollients and TNF inhibitors can be considered in consult with your doctor.

PPIs should be added to counter an GI erosion associated with prednisolone. Complete blood count can be advised to look for possible anemia related to fatigue.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes fatigue after taking Acitretin and Prednisone?

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern If scaling on extensor surfaces is marked with frequent recurrence of flares despite prednisolone then PUVA therapy, emollients and TNF inhibitors can be considered in consult with your doctor. PPIs should be added to counter an GI erosion associated with prednisolone. Complete blood count can be advised to look for possible anemia related to fatigue. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil